# SDR YENA2008090

- Difficulty date: September 18, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 1948
- Aircraft time: 23,472 hours, 8,217 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PASSING 8000 FEET ON CLIMB OUT, PASSENGER AND CREW DETECTED AN ODOR ORIGINATING IN THE AREA OF ROW 4, ODOR WAS NOTICED FROM FLIGHT DECK TO ROW 20.  AIRCRAFT RETURNED FOR INSPECTION.  ODOR DECREASED AFTER LANDING.  LANDING WEIGHT 138,000 LBS.  PERFORMED TASK 24-00-00-810-823 AND TASK 23-39-810-801.  NO DEFECTS NOTED.  REPLACED RECIRCULATION FILTER PRECAUTIONARY IAW AMM 21-21-41. NO OTHER DEFECTS NOTED AIRCRAFT OK FOR SERVICE.  (K)
